MathSciNet Relay Station
MathSciNet bibliographic data
MR2138478 (2006c:16041) 16P90
Belov, A. Ya. The Gelʹfand-Kirillov dimension of relatively free associative algebras. (Russian) Mat. Sb. 195 (2004), no. 12, 3--26; translation in Sb. Math. 195 (2004), no. 11-12, 1703–1726
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement